MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.annfar.2011.05.019

Медицинская библиотека · Annales francaises d'anesthesie et de reanimation · 2011

[Acute valproic acid intoxication: interest of a treatment by extracoporeal elimination combined with L-carnitine].

Alluin A, Jezequel J, Gauthier N, Desmaretz J-L, Canevet C

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

We present the case of a 24-year-old-female patient, who made an attempt to autolysis with valproic acid, benzodiazepines and neuroleptic. The valproic acid plasma level was very high (1437 μg/mL), confirming it was a severe intoxication. She presents an acute encephalopathy with prolonged status epilepticus, a lactic metabolic acidosis and hematologic disorders such as bicytopenia. Treatment including L-carnintine and continuous veno-venous haemodialysis (CVVHD) was rapidly introduced to prevent the occurrence of cerebral oedema. The evolution was favourable despite the occurrence of a nosocomial ventilation acute lung injury. The patient had motor sequelae of cranial nerves following status epilepticus extended, which disappeared spontaneously after several days.

Для цитирования: Alluin A, Jezequel J, Gauthier N, Desmaretz J-L, Canevet C. [Acute valproic acid intoxication: interest of a treatment by extracoporeal elimination combined with L-carnitine].. Annales francaises d'anesthesie et de reanimation. 2011. DOI: 10.1016/j.annfar.2011.05.019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.